# SDR CALA0001036

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAIL CONE EXCEEDED ALLOWABLE LIMIT.  THE CABLES WERE CLEANED, LUBRICATED, AND ADJUSTED AND A FUNCTIONAL TEST CHECKED GOOD IAW MM 53-53-00 AND WORK CARD NR EA 5350-01063.
